Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Red spots on chest, behind ears and neck, feels like a rash. History of psoriasis. Causes?

Hi! I have psoriasis , but something else has popped up that seems like an allergic reaction to something. I have little red dots all over my chest, and I can feel them on the backs of my ears and neck . It seems like a rash , but the way it is spreading is very bizarre. I haven t been in contact with any plants like poison ivy. Any ideas?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
As you have already mentioned you have psoriasis, these small lesions might possibly be due to exacerbation of psoriasis. These shower of rain drop like lesions also known as guttate psoriasis occur in cases of established psoriasis due to stress, fever, pregnancy, drug induced, use of tar or withdrawal of steroids etc. In dermatology diagnosis can only be made after seeing the lesions so it is necessary that you consult a dermatologist for the same. Take care.
Dr kalpana
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor